# SDR 07FDEA02131

- Difficulty date: June 14, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 43,381 hours, 12,001 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Condition: Malfunctioned
- Location: Hyd Pressure
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: R

## Discrepancy

LOST GREEN SYSTEM FLUID IN DESCENT.  FOLLOWED ECAM PR OC AND QRH, GRAVITY EXTENDED THE GEAR PER QRH.  AFTER PRESSURIZING GREEN HYD SYS DISCOVERED FLUID LEAKING FROM THE TOP OF THE GREEN SYS MANIFOLD AT THE PRESS XMITTER BASE.  THE REST OF THE STORY: AFTER TALKING WITH THE CREW THEY REPORTED A FEW MINUTES AFTER MANUALLY LOWERING THE GEAR THE GREEN SYS HYD INDICATION CAME BACK AND IS READING IN THE MIDDLE OF THE HAT ON THE  INDICATION.  THE INDICATOR ON THE RESERVOIR WAS GOOD AS WELL ON WALK AROUND.   FOUND DAMAGED HYD PRESSURE TRANSMITTER LT WHEEL WELL.  REMOVED AND REPLACED HYD PRESSURE TRANSMITTER ASSY PER MM 29-32-13-4. LEAK AND OPS CK GOOD. RESET GRAVITY  EXTEND SYS AND STOWED CRANK HANDLE. RETURN TO SERVICE
